# SDR SWIA202053148

- Difficulty date: August 19, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280-333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 26L CORRODED BETWEEN FS 280.00 AND FS 333.00.  C-CHECK RO 10/9/2020.  REMOVED AND INSTALLED NEW MAIN AVIONICS BAY STR 26L FROM FS 280 TO FS 333, REF CRJ-900 SRM AND DWG, NO LEAKS NOTED.  COMPLIED WITH.
